# SDR AALA201804249015

- Difficulty date: April 19, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 47,976 hours, 28,839 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746003620400
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FORWARD BOLT OF SLAT TRACK 11 ON RIGHT WING BETWEEN WS 1228 TO 1287, BETWEEN RIBS 23 TO 24. REPLACED FORWARD BOLT OF SLAT TRACK 11 ON RIGHT WING IAW AMM 27-84-67.
